# SDR DALA2016110808355

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 77,601 hours, 34,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS INOP AT ROWS 1 C/D AND 19 DEF.  RESEATED CONNECTOR AT LAMINATOR SEATS 1 CD AND 19DEF.  LIGHTS CK OK REF AMM 33-50.
